# SDR MWEA010112

- Difficulty date: January 23, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fastener
- Condition: Missing
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER ANGLE, STATION 160, AFT SIDE, HAS SIX UNFILLED FASTENER HOLES.  FABRICATED AND INSTALLED SPLICE ANGLES.
